# SDR SWAA2014031726123

- Difficulty date: March 10, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 33,159 hours, 22,644 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 9936535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR STRUCTURE GALLEY MOUNT CORRODED AT BS 218, RBL 11.  R & R MOUNT IAW SRM & DWG.
